# SDR UPS97822496

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN BELLY SKIN AFT AT STA 1200.  ALL DISCREPANCIES DEFERRED IAW GMM CHAP 3 AND FERRY PERMIT NR 9007 NO INTERIM ACTION REQUIRED AS PER CONCURRENCE FOR PERMIT.  ENTERED AS D- 127570, ALL FERRY FLIGHT PROCEDURES HAVE BEEN C/W AND A/C IS IN SAFE OPS COND FOR FERRY FLT.
